MAUDE Adverse Event Report: MERMAID MEDICAL A/S M-BIOPSY®; SEMI AUTOMATIC BIOPSY INSTRUMENT 20GX12CM

MERMAID MEDICAL A/S M-BIOPSY®; SEMI AUTOMATIC BIOPSY INSTRUMENT 20GX12CM
Model Number N30120012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
The m-biopsy semi-automatic gun has self released when loading for the third biopsy.Further information and the used product is about to be collected from the customer.

Brand Name
M-BIOPSY®
Common Device Name
SEMI AUTOMATIC BIOPSY INSTRUMENT 20GX12CM
Manufacturer (Section D)
MERMAID MEDICAL A/S
frydensbergvej 25
stenløse, DK-36 60
DA  DK-3660
MDR Report Key9249797
Report Number3007146453-2019-00001
Device Sequence Number3462244
Product Code KNW
UDI-Device Identifier15711055002346
UDI-Public15711055002346
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K161409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/08/2024
Device Model NumberN30120012
Device Catalogue NumberN30120012
Device Lot NumberP001378
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1